# SDR FDEA201106182334

- Difficulty date: June 18, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- Aircraft time: 39,677 hours, 27,858 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6523637510
- Condition: Corroded
- Location: Bs 720a-720b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 720A-720B, RBL 45 HAS CORROSION.  REMOVED SEAT TRACK SECTION IAW SRM 51-30-2 REV 103.   FABRICATED NEW SEAT TRACK IAW SRM 53-10-5 FIG 1. INSTALLED SEAT TRACK SECTION   IAW SRM 51-30-2
